≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Nux Vomica: $3.99

 

The ABC Homeopathy Forum

Can Nux Vomica 10M cause Skin eruption?

One of my friends recently consulted a homeopath for her general health condition.She has a histrory of contracting malaria 9 times in a single year.ebery time she got treated with allopathy. After she had an early menopause at mid 30.The homeo doctor precribed her Nux Vom 10m after 7 days she started having skin disease on her hand which is kind of puss filled but does not have any pain or any other discomfort but the eruption is growing.The doc said the medicine is brining out the toxin of the rogotous malaria medicine she had taken.And doctor is gone abroad for sometime.Is this skin issue Ok?Can any doctor in the forum help us.We are feeling kind of scared. Please help.
 
  KakoliG on 2014-09-23
This is just a forum. Assume posts are not from medical professionals.
Yes this can happen, and you have to let it be
for now. However, Can't you email your homeopath,
even if he is abroad?

He should be monitoring you and advising.
 
simone717 6 years ago
Did she only take one dose?
 
Evocationer 6 years ago
Thank you for your mail Simone .The doctor is on vacation and not accessing mail regularly,He will be back after 15 more days.He only wrote once saying it will go off on its own nothing to worry.But it has grown.

The dose was like 1 10M in 15 ml bottle and that has been split into 4 and to be taken 1 split every 15 days after 8 strokes.
 
KakoliG 6 years ago
So one dose every 15 days.

That is too much. I would advise her to take no more. 10M should last months, possibly years, if it is a deep acting medicine. At the very least NO further doses of such a powerful high potency should be taken until an assessment of the reaction is done.
 
Evocationer 6 years ago
Thank you for your advice.I wl ask her not to repeat.What should she take now?Would you kindly advise?
 
KakoliG 6 years ago
Nothing. She is under treatment. The remedy seems to have had an effect. It is now up to the homoeopath to assess the reaction and decide on how to proceed. For the time being she should just record her symptoms and any changes to report to him when he returns.
 
Evocationer 6 years ago
Ok.Thank you.
 
KakoliG 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.